Muhammad Arif Deptt of Mathematics
Muhammad Arif Deptt of Mathematics
Department of Mathematics, Abdul Wali Khan University Mardan, Pakistan
awkum.edu.pk üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
On k-uniformly close-to-convex functions of complex order
KI Noor, M Arif, W Ul-Haq
Applied Mathematics and Computation 215 (2), 629-635, 2009
542009
MHD thin film flows of a third grade fluid on a vertical belt with slip boundary conditions
T Gul, RA Shah, S Islam, M Arif
Journal of Applied Mathematics 2013, 2013
442013
On bounded boundary and bounded radius rotations
KI Noor, W Ul-Haq, M Arif, S Mustafa
Journal of Inequalities and Applications 2009 (1), 813687, 2009
432009
Levenberg–Marquardt method for solving systems of absolute value equations
J Iqbal, A Iqbal, M Arif
Journal of Computational and Applied Mathematics 282, 134-138, 2015
382015
Transmission model of hepatitis B virus with the migration effect
MA Khan, S Islam, M Arif
BioMed research international 2013, 2013
382013
Application of exponential jensen picture fuzzy divergence measure in multi-criteria group decision making
S Zeng, S Asharf, M Arif, S Abdullah
Mathematics 7 (2), 191, 2019
302019
Hankel determinant problem of a subclass of analytic functions
M Arif, KI Noor, M Raza
Journal of Inequalities and Applications 2012 (1), 1-7, 2012
302012
Solution of boundary layer problems with heat transfer by optimal homotopy asymptotic method
H Ullah, S Islam, M Idrees, M Arif
Abstract and Applied Analysis 2013, 2013
282013
Application of Laplace–Adomian decomposition method for the analytical solution of third-order dispersive fractional partial differential equations
R Shah, H Khan, M Arif, P Kumam
Entropy 21 (4), 335, 2019
202019
Some properties of certain integral operators.
KI Noor, M Arif, WU Haq
Acta Universitatis Apulensis. Mathematics-Informatics 21, 89-95, 2010
192010
Mapping properties of some classes of analytic functions under an integral operator
KI Noor, M Arif, A Muhammad
Journal of Mathematical Inequalities 4 (4), 593-600, 2010
182010
Some properties of a generalized class of analytic functions related with Janowski functions
M Arif, KI Noor, M Raza, W Haq
Abstract and applied analysis 2012, 2012
162012
On a class of analytic functions related with generalized Bazilevic type functions
M Arif, KI Noor, M Raza
Computers & Mathematics with Applications 61 (9), 2456-2462, 2011
162011
Laplace adomian decomposition method for multi dimensional time fractional model of Navier-Stokes equation
S Mahmood, R Shah, M Arif
Symmetry 11 (2), 149, 2019
152019
Mapping properties of an integral operator
KI Noor, M Arif
Applied Mathematics Letters 25 (11), 1826-1829, 2012
152012
Analytical solutions of fractional-order heat and wave equations by the natural transform decomposition method
H Khan, R Shah, P Kumam, M Arif
Entropy 21 (6), 597, 2019
142019
An investigation of the third Hankel determinant problem for certain subfamilies of univalent functions involving the exponential function
SHHK Lei Shi, Hari Mohan Srivastava, Muhammad Arif
Symmetry 11 (5), 14, 2019
13*2019
Application of homotopy perturbation method to vector host epidemic model with non-linear incidences
MA Khan, S Islam, M Ullah, SA Khan, G Zaman, M Arif, SF Sadiq
Research Journal of Recent Sciences …, 2013
132013
On bounded boundary and bounded radius rotation related with Janowski function
KI Noor, SN Malik, M Arif, M Raza
World Applied Sciences Journal 12 (6), 895-902, 2011
132011
Extended version of linguistic picture fuzzy TOPSIS method and its applications in enterprise resource planning systems
S Zeng, M Qiyas, M Arif, T Mahmood
Mathematical Problems in Engineering 2019, 2019
122019
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20